MAUDE Adverse Event Report: BIEDERMANN MOTECH, INC. MDS PLATING SYSYEM; NARROW PLATE, 3.5T, 10 HOLE

BIEDERMANN MOTECH, INC. MDS PLATING SYSYEM; NARROW PLATE, 3.5T, 10 HOLE
Model Number MDS1101N10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via e-mail on (b)(6) 2021 that a revision surgery was needed to remove a broken 10 hole narrow plate.The plate was broken in half and safely removed from the patient.On (b)(6) 2021 the reporter stated via phone call that the patient reported she woke up in pain as if her arm was broken.When she got to the hospital it was discovered that the plate was broken in half.There are no images of the event.It was described the broken plate was not pre bent and was located below the surgical neck of the humerus, between the olecranon.The plate and screws were removed with no issues.There are no reports of delays or impact on the patients outcome as a result of the revision surgery.Subject items will not be returned.The revision surgery included removing the broken plate and replacing it with 2 3.5t narrow plates, a 8 hole narrow plate and 10 hole narrow plate.

Brand Name
MDS PLATING SYSYEM
Common Device Name
NARROW PLATE, 3.5T, 10 HOLE
Manufacturer (Section D)
BIEDERMANN MOTECH, INC.
7620 nw 25 st
suite 3 & 4
miami FL 33122
MDR Report Key12572501
Report Number3009222247-2021-00012
Device Sequence Number5997175
Product Code HRS
UDI-Device Identifier10812269023556
UDI-Public(01)10812269023556
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K172786
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDS1101N10
Device Catalogue NumberMDS1101N10
Device Lot NumberINFROMATION NOT AVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;